Positive solutions for singular nonlinear elliptic equations
By Jesús A. Hernández, F. J. Mancebo, José Manuel Vega. Proceedings of the Royal Society of Edinburgh. Section A Mathematics, 2007
99 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/8b671c585c7dc9a0f78cb8d0f014c9ed2fc5c019
Citations in the corpus
- A sum operator equation and applications to nonlinear elastic beam equations and Lane-Emden-Fowler equations (2011, unknown): “The theory of singular elliptic boundary value problems for partial differential equations has become an important area of investigation in the past three decades, see [10,11,13–17,20,24,26,32,33,41] and references therein.”